# SDR CHQA201000091

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 14,186 hours, 12,261 cycles
- Engine: Allsn AE3007A
- Engine time: 16,223 hours, 13,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT STRIP BETWEEN ROWS 8 AND 9 WAS NOT WORKING WHEN TESTED.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHT BETWEEN ROWS 8 AND 9 WITH NO FURTHER DEFECTS NOTED.
